MathSciNet Relay Station
MathSciNet bibliographic data
MR2661237 34G20 (34C27 43A60)
Ding, Hui-Sheng; Liang, Jin; Xiao, Ti-Jun Almost automorphic solutions to nonautonomous semilinear evolution equations in Banach spaces. Nonlinear Anal. 73 (2010), no. 5, 1426–1438.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement